# SDR DALA2020031601858

- Difficulty date: March 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 2,305 hours, 1,068 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Hose
- Condition: Unsecure
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOING WORKCARD 2620-01223-01A FOUND TORQUE SEAL CRACKED ON LEFT ENGINE FIREX HOSE PYLON CONNECTOR. RESECURRED HOSE PER A220 WORKCARD 2620-01223-01A. OK FOR SERVICE. (LP5372597)
